It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Cymbalta HELP!!
Mar 15, 2006
Hi Chris,
I spoke with my PS dr yesterday..........she was surprised with the weight gain so quickly.........she thinks it must be water weight.......All I know is I feel UGH! I did have some blood work done and my cortisol was a little low..... everything I ahve read say it would cause weight loss...........BUT I have to go in Monday for a hour long test where they start an IV and take blood then inject a artifical Cortisol.......they check your blood at 30min and 1 hour to see how your body reacts to stress. I feel it is a waste of time. PLUS I am nervous I will have some reaction to what they inject.
As for Weight Watchers..........I have called to join and due to the fact I am "within normal ranges" they turned me down. I even explained my situation and that I wanted to learn to eat very healthy. All I know is something is off. I used to eat anything and not gain a pound PLUS I never took naps......now I could take one every day. I am so so tired!!! We shall see what next week brings. My PS dr did not want to change anthing until then...........as for the med I find my mood is good and my anxiety is better on a lower dose than a higher dose. How is it working for you?
As for Celexa.........that was my wonder med.......then it quit and I was soooooo agitated it was unbearable........BUT I was never tired on that med and had NO anxiety. Lexapro made me more sleepy and was much stonger. It also did not make me feel as good as Celexa........I have tried a dozen times to go back on Celexa and It is not a pretty site!!
Let me know how are and how your weight is.
Rashelle





All times are GMT -7. The time now is 05:28 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!